RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 1(451), Pages 195–196 (Mi umn9934)  

Brief Communications

Volume preserving diffeomorphisms as Poincaré maps for volume preserving flows

D. V. Treschev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/rm9934

Full text: PDF file (362 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:1, 187–189

Bibliographic databases:

MSC: 37C10
Received: 25.12.2019

Citation: D. V. Treschev, “Volume preserving diffeomorphisms as Poincaré maps for volume preserving flows”, Uspekhi Mat. Nauk, 75:1(451) (2020), 195–196; Russian Math. Surveys, 75:1 (2020), 187–189

Citation in format AMSBIB
\Bibitem{Tre20}
\by D.~V.~Treschev
\paper Volume preserving diffeomorphisms as~Poincar\'e maps for volume preserving flows
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 1(451)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9934}
\crossref{https://doi.org/10.4213/rm9934}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 1
\pages 187--189
\crossref{https://doi.org/10.1070/RM9934}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000530278500001}


Linking options:
  • http://mi.mathnet.ru/eng/umn9934
  • https://doi.org/10.4213/rm9934
  • http://mi.mathnet.ru/eng/umn/v75/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:129
    References:22
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020